mental-health-icon
15 yr old boy is very disturbed
An adoloscent boy is very disturbed . On taking him to a physchatrist i was advised the following medicine FLUATIN 2O UVOX 50 RISCON 1 VINLEP 150 I trust that the boy will be fine but I am worried if these medicines have other side effects or will he become addict to the tablets. Can you please give me the purpose of these medicines in detail.
853 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Cocktail treatment.. 3 antidepressants & 1 antipsychotic. Change the Psychiatrist.. Prefably consult in Dept of Psychiatry of any Medical college.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.